Loading…
A Study on Moments of Dual Generalized Order Statistics from Exponentiated Generalized Class of Distributions
In this paper, relations between moments of dual generalized order statistics from an exponentiated generalized class of distributions, given by Cardeiro (2013) are studied. Some particular cases of dual generalized order statistics and examples based on it are discussed. The characterization of gi...
Saved in:
Published in: | Pakistan journal of statistics and operation research 2021-09, Vol.17 (3), p.531-544 |
---|---|
Main Authors: | , , |
Format: | Article |
Language: | English |
Subjects: | |
Citations: | Items that this one cites |
Online Access: | Get full text |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
cited_by | |
---|---|
cites | cdi_FETCH-LOGICAL-c268t-c28988f9676be9fd1648ad0caa1da6f46f54a32c8839c39cc4cd0aaeb5e7c94a3 |
container_end_page | 544 |
container_issue | 3 |
container_start_page | 531 |
container_title | Pakistan journal of statistics and operation research |
container_volume | 17 |
creator | Athar, Haseeb Yousef F. Alharbi Fawzy, Mohamad A. |
description | In this paper, relations between moments of dual generalized order statistics from an exponentiated generalized class of distributions, given by Cardeiro (2013) are studied. Some particular cases of dual generalized order statistics and examples based on it are discussed. The characterization of given distribution based on moment properties is also presented. |
doi_str_mv | 10.18187/pjsor.v17i3.3338 |
format | article |
fullrecord | <record><control><sourceid>proquest_cross</sourceid><recordid>TN_cdi_proquest_journals_2883016149</recordid><sourceformat>XML</sourceformat><sourcesystem>PC</sourcesystem><sourcerecordid>2883016149</sourcerecordid><originalsourceid>FETCH-LOGICAL-c268t-c28988f9676be9fd1648ad0caa1da6f46f54a32c8839c39cc4cd0aaeb5e7c94a3</originalsourceid><addsrcrecordid>eNpNkE1LAzEQhoMoWGp_gLeA56352M0mx1JrFSo9qOeQzSaQsrtZk6xYf72x9SAMM4d53hl4ALjFaIk55vX9eIg-LD9x7eiSUsovwIwQgoqKY3QJZhliBakxvgaLGF2DCBM1rkg9A_0KvqapPUI_wBffmyFF6C18mFQHt2YwQXXu27RwH1oTMqqSi8npCG3wPdx8jX7IGadSZv7z607F86XMB9dMyfkh3oArq7poFn9zDt4fN2_rp2K33z6vV7tCE8ZT7lxwbgWrWWOEbTEruWqRVgq3itmS2apUlGjOqdC5dKlbpJRpKlNrkVdzcHe-Owb_MZmY5MFPYcgvJckhhBkuRabwmdLBxxiMlWNwvQpHiZE8iZUnsfIkVv6KpT8M9m_c</addsrcrecordid><sourcetype>Aggregation Database</sourcetype><iscdi>true</iscdi><recordtype>article</recordtype><pqid>2883016149</pqid></control><display><type>article</type><title>A Study on Moments of Dual Generalized Order Statistics from Exponentiated Generalized Class of Distributions</title><source>Publicly Available Content Database</source><creator>Athar, Haseeb ; Yousef F. Alharbi ; Fawzy, Mohamad A.</creator><creatorcontrib>Athar, Haseeb ; Yousef F. Alharbi ; Fawzy, Mohamad A.</creatorcontrib><description>In this paper, relations between moments of dual generalized order statistics from an exponentiated generalized class of distributions, given by Cardeiro (2013) are studied. Some particular cases of dual generalized order statistics and examples based on it are discussed. The characterization of given distribution based on moment properties is also presented.</description><identifier>ISSN: 1816-2711</identifier><identifier>EISSN: 2220-5810</identifier><identifier>DOI: 10.18187/pjsor.v17i3.3338</identifier><language>eng</language><publisher>Lahore: University of the Punjab, College of Statistical & Actuarial Science</publisher><subject>Random variables ; Statistics</subject><ispartof>Pakistan journal of statistics and operation research, 2021-09, Vol.17 (3), p.531-544</ispartof><rights>Copyright University of the Punjab, College of Statistical & Actuarial Science 2021</rights><oa>free_for_read</oa><woscitedreferencessubscribed>false</woscitedreferencessubscribed><cites>FETCH-LOGICAL-c268t-c28988f9676be9fd1648ad0caa1da6f46f54a32c8839c39cc4cd0aaeb5e7c94a3</cites><orcidid>0000-0001-5823-9979 ; 0000-0002-2673-1464</orcidid></display><links><openurl>$$Topenurl_article</openurl><openurlfulltext>$$Topenurlfull_article</openurlfulltext><thumbnail>$$Tsyndetics_thumb_exl</thumbnail><linktohtml>$$Uhttps://www.proquest.com/docview/2883016149?pq-origsite=primo$$EHTML$$P50$$Gproquest$$Hfree_for_read</linktohtml><link.rule.ids>314,776,780,25728,27898,27899,36986,44563</link.rule.ids></links><search><creatorcontrib>Athar, Haseeb</creatorcontrib><creatorcontrib>Yousef F. Alharbi</creatorcontrib><creatorcontrib>Fawzy, Mohamad A.</creatorcontrib><title>A Study on Moments of Dual Generalized Order Statistics from Exponentiated Generalized Class of Distributions</title><title>Pakistan journal of statistics and operation research</title><description>In this paper, relations between moments of dual generalized order statistics from an exponentiated generalized class of distributions, given by Cardeiro (2013) are studied. Some particular cases of dual generalized order statistics and examples based on it are discussed. The characterization of given distribution based on moment properties is also presented.</description><subject>Random variables</subject><subject>Statistics</subject><issn>1816-2711</issn><issn>2220-5810</issn><fulltext>true</fulltext><rsrctype>article</rsrctype><creationdate>2021</creationdate><recordtype>article</recordtype><sourceid>PIMPY</sourceid><recordid>eNpNkE1LAzEQhoMoWGp_gLeA56352M0mx1JrFSo9qOeQzSaQsrtZk6xYf72x9SAMM4d53hl4ALjFaIk55vX9eIg-LD9x7eiSUsovwIwQgoqKY3QJZhliBakxvgaLGF2DCBM1rkg9A_0KvqapPUI_wBffmyFF6C18mFQHt2YwQXXu27RwH1oTMqqSi8npCG3wPdx8jX7IGadSZv7z607F86XMB9dMyfkh3oArq7poFn9zDt4fN2_rp2K33z6vV7tCE8ZT7lxwbgWrWWOEbTEruWqRVgq3itmS2apUlGjOqdC5dKlbpJRpKlNrkVdzcHe-Owb_MZmY5MFPYcgvJckhhBkuRabwmdLBxxiMlWNwvQpHiZE8iZUnsfIkVv6KpT8M9m_c</recordid><startdate>20210903</startdate><enddate>20210903</enddate><creator>Athar, Haseeb</creator><creator>Yousef F. Alharbi</creator><creator>Fawzy, Mohamad A.</creator><general>University of the Punjab, College of Statistical & Actuarial Science</general><scope>AAYXX</scope><scope>CITATION</scope><scope>7TB</scope><scope>8FD</scope><scope>8FE</scope><scope>8FG</scope><scope>ABJCF</scope><scope>ABUWG</scope><scope>AFKRA</scope><scope>ARAPS</scope><scope>AZQEC</scope><scope>BENPR</scope><scope>BGLVJ</scope><scope>CCPQU</scope><scope>DWQXO</scope><scope>FR3</scope><scope>GNUQQ</scope><scope>HCIFZ</scope><scope>JQ2</scope><scope>K7-</scope><scope>L6V</scope><scope>M7S</scope><scope>P5Z</scope><scope>P62</scope><scope>PHGZM</scope><scope>PHGZT</scope><scope>PIMPY</scope><scope>PKEHL</scope><scope>PQEST</scope><scope>PQGLB</scope><scope>PQQKQ</scope><scope>PQUKI</scope><scope>PRINS</scope><scope>PTHSS</scope><orcidid>https://orcid.org/0000-0001-5823-9979</orcidid><orcidid>https://orcid.org/0000-0002-2673-1464</orcidid></search><sort><creationdate>20210903</creationdate><title>A Study on Moments of Dual Generalized Order Statistics from Exponentiated Generalized Class of Distributions</title><author>Athar, Haseeb ; Yousef F. Alharbi ; Fawzy, Mohamad A.</author></sort><facets><frbrtype>5</frbrtype><frbrgroupid>cdi_FETCH-LOGICAL-c268t-c28988f9676be9fd1648ad0caa1da6f46f54a32c8839c39cc4cd0aaeb5e7c94a3</frbrgroupid><rsrctype>articles</rsrctype><prefilter>articles</prefilter><language>eng</language><creationdate>2021</creationdate><topic>Random variables</topic><topic>Statistics</topic><toplevel>online_resources</toplevel><creatorcontrib>Athar, Haseeb</creatorcontrib><creatorcontrib>Yousef F. Alharbi</creatorcontrib><creatorcontrib>Fawzy, Mohamad A.</creatorcontrib><collection>CrossRef</collection><collection>Mechanical & Transportation Engineering Abstracts</collection><collection>Technology Research Database</collection><collection>ProQuest SciTech Collection</collection><collection>ProQuest Technology Collection</collection><collection>Materials Science & Engineering Collection</collection><collection>ProQuest Central (Alumni)</collection><collection>ProQuest Central</collection><collection>Advanced Technologies & Aerospace Collection</collection><collection>ProQuest Central Essentials</collection><collection>ProQuest Central</collection><collection>Technology Collection (ProQuest)</collection><collection>ProQuest One Community College</collection><collection>ProQuest Central Korea</collection><collection>Engineering Research Database</collection><collection>ProQuest Central Student</collection><collection>SciTech Premium Collection</collection><collection>ProQuest Computer Science Collection</collection><collection>Computer Science Database</collection><collection>ProQuest Engineering Collection</collection><collection>Engineering Database</collection><collection>Advanced Technologies & Aerospace Database</collection><collection>ProQuest Advanced Technologies & Aerospace Collection</collection><collection>ProQuest Central (New)</collection><collection>ProQuest One Academic (New)</collection><collection>Publicly Available Content Database</collection><collection>ProQuest One Academic Middle East (New)</collection><collection>ProQuest One Academic Eastern Edition (DO NOT USE)</collection><collection>ProQuest One Applied & Life Sciences</collection><collection>ProQuest One Academic</collection><collection>ProQuest One Academic UKI Edition</collection><collection>ProQuest Central China</collection><collection>Engineering collection</collection><jtitle>Pakistan journal of statistics and operation research</jtitle></facets><delivery><delcategory>Remote Search Resource</delcategory><fulltext>fulltext</fulltext></delivery><addata><au>Athar, Haseeb</au><au>Yousef F. Alharbi</au><au>Fawzy, Mohamad A.</au><format>journal</format><genre>article</genre><ristype>JOUR</ristype><atitle>A Study on Moments of Dual Generalized Order Statistics from Exponentiated Generalized Class of Distributions</atitle><jtitle>Pakistan journal of statistics and operation research</jtitle><date>2021-09-03</date><risdate>2021</risdate><volume>17</volume><issue>3</issue><spage>531</spage><epage>544</epage><pages>531-544</pages><issn>1816-2711</issn><eissn>2220-5810</eissn><abstract>In this paper, relations between moments of dual generalized order statistics from an exponentiated generalized class of distributions, given by Cardeiro (2013) are studied. Some particular cases of dual generalized order statistics and examples based on it are discussed. The characterization of given distribution based on moment properties is also presented.</abstract><cop>Lahore</cop><pub>University of the Punjab, College of Statistical & Actuarial Science</pub><doi>10.18187/pjsor.v17i3.3338</doi><tpages>14</tpages><orcidid>https://orcid.org/0000-0001-5823-9979</orcidid><orcidid>https://orcid.org/0000-0002-2673-1464</orcidid><oa>free_for_read</oa></addata></record> |
fulltext | fulltext |
identifier | ISSN: 1816-2711 |
ispartof | Pakistan journal of statistics and operation research, 2021-09, Vol.17 (3), p.531-544 |
issn | 1816-2711 2220-5810 |
language | eng |
recordid | cdi_proquest_journals_2883016149 |
source | Publicly Available Content Database |
subjects | Random variables Statistics |
title | A Study on Moments of Dual Generalized Order Statistics from Exponentiated Generalized Class of Distributions |
url | http://sfxeu10.hosted.exlibrisgroup.com/loughborough?ctx_ver=Z39.88-2004&ctx_enc=info:ofi/enc:UTF-8&ctx_tim=2025-02-27T00%3A40%3A42IST&url_ver=Z39.88-2004&url_ctx_fmt=infofi/fmt:kev:mtx:ctx&rfr_id=info:sid/primo.exlibrisgroup.com:primo3-Article-proquest_cross&rft_val_fmt=info:ofi/fmt:kev:mtx:journal&rft.genre=article&rft.atitle=A%20Study%20on%20Moments%20of%20Dual%20Generalized%20Order%20Statistics%20from%20Exponentiated%20Generalized%20Class%20of%20Distributions&rft.jtitle=Pakistan%20journal%20of%20statistics%20and%20operation%20research&rft.au=Athar,%20Haseeb&rft.date=2021-09-03&rft.volume=17&rft.issue=3&rft.spage=531&rft.epage=544&rft.pages=531-544&rft.issn=1816-2711&rft.eissn=2220-5810&rft_id=info:doi/10.18187/pjsor.v17i3.3338&rft_dat=%3Cproquest_cross%3E2883016149%3C/proquest_cross%3E%3Cgrp_id%3Ecdi_FETCH-LOGICAL-c268t-c28988f9676be9fd1648ad0caa1da6f46f54a32c8839c39cc4cd0aaeb5e7c94a3%3C/grp_id%3E%3Coa%3E%3C/oa%3E%3Curl%3E%3C/url%3E&rft_id=info:oai/&rft_pqid=2883016149&rft_id=info:pmid/&rfr_iscdi=true |